# SDR GLBA200902051

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120
- Aircraft serial: 120071
- Aircraft time: 38,682 hours, 42,431 cycles
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: APT79100080D
- Part serial: 38773418
- Condition: Malfunctioned
- Location: Oil Press Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUROL WARNING OIL IF FLIGHT AT 24000FT OIL PRESSURE GAUGE READS BETWEEN 45-55PSI, DESCENDING BELOW 180, GAUGE RETURNED TO NORMAL PARAMETERS NORMAL ON GROUND. MAINTENANCE REMOVED AND REPLACED NR 1 OIL PRESSURE TRANSMITTER AS WELL AS CHECKED FOR ANOMALIES WITH THE METER AND TRANSMITTER. IAW MM 79-01-04. NO DEFECTS WERE NOTED. MAINTENANCE REMOVED AND REPLACED FILTERS. OIL ANALYSIS RESULTS PENDING.
